{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602011840563064   Reference number:68A0035638

Noncollinear parametric scattering of visible light.

Jたの非共線形パラメトリック散乱
Author (3):
Material:
Volume: 11  Issue: 12  Page: 381-383  Publication year: 1967
JST Material Number: H0613A  ISSN: 0003-6951  CODEN: APPLAB  Document type: Article
Article type: 短報  Country of issue: United States (USA) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page